View Complete Reference

Posch, PN (2008)

A Survey on Sequences and Distribution Functions satisfying the First-Digit-Law

Journal of Statistics & Management Systems 11(1), pp. 1-19.

ISSN/ISBN: Not available at this time. DOI: 10.1080/09720510.2008.10701294

Abstract: This paper provides a broad overview of both distribution function and sequences following the Newcomb-Benford Law. For the so-called Benford-Sequences strict mathematical proofs are given, which enable the reader to find close connections to other datasets and empirical problems.

@article{, title={A survey on sequences and distribution functions satisfying the first-digit-law}, author={Posch, Peter N}, journal={Journal of Statistics and Management Systems}, volume={11}, number={1}, pages={1--19}, year={2008}, publisher={Taylor \& Francis}, DOI={10.1080/09720510.2008.10701294}, }

Reference Type: Journal Article

Subject Area(s): Probability Theory